Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hello i have a question.I think my hormones are imbalanced

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13708 Questions

default
Posted on Mon, 4 Mar 2019 in Women's Health
Question: Hello i have a question.I think my hormones are imbalanced as for "sexual activities" nothing too big im not very responsive...maybe its because im nervous and think what my partner is thinking. hes my 1st ever "experience" as ive never went with anyone beforehand. what can i take to put my hormones balanced or at least to work as supposed haha.Thank you!
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be due to anxiety.

Detailed Answer:
Hello,
Thanks for posting your query.
The feeling of having improper working of hormones during the first encounter is mostly related to the anxiety and stress associated with it. Taking too much of caffeine, alcohol or smoking can also affect the sexual response. You need to feel relaxed to have an optimum response. Lack of lubrication can also cause problems. Using vaseline will also help.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Wishing you good health.
Regards.
Dr. Rakhi Tayal


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Rakhi Tayal 4 hours later
No not actually sexual intercouse its more like you know touching and stuff and yes i do get nervous . can i take something to make me more "responsive"? also do my pills sumatriptin effect the issue? as i take em for cluster headaches
doctor
Answered by Dr. Rakhi Tayal 9 hours later
Brief Answer:
Can be due to sumatriptan also.

Detailed Answer:
Hello.
Thanks for writing again.
To decrease the anxiety you can have a good anti anxiety medicine after consulting your physician. Taking Sumatriptan for a long term can also cause this.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rakhi Tayal 14 hours later
What do you mean sumatriptin can also be the cause of it exactly?
doctor
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
The response varies from person to p

Detailed Answer:
Sumatriptan can also cause a decreased sexual response but it varies from person to person as anxiety plays an important role in it.
Regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on